# SDR AUS20011336

- Difficulty date: December 10, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 7270530
- Condition: Failed
- Location: Ac Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 AVIONICS BUS CIRCUIT BREAKER/SWITCH INTERNAL FAILURE.
